# SDR AALA202210119451

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737
- Aircraft serial: 31071
- Aircraft time: 39,122 hours, 16,211 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPEN/CLOSE RIGHT AFT. ADJUSTED DOOR AFTER REPOSITION AND SECURE, OPERATIONS NORMAL PER AMM 25-40-15.
